Free Access
Volume 22, Number 3, July-September 2016
Page(s) 728 - 742
Published online 27 April 2016
  1. H.H. Bauschke and P.L. Combettes, Convex Analysis and Monotone Operator Theory in Hilbert Spaces. Springer (2011). [Google Scholar]
  2. W. Dahmen, Convexity and Bernstein-Bézier polynomials, in Curves and surfaces (Chamonix-Mont-Blanc, 1990). Academic Press (1991) 107–134. [Google Scholar]
  3. B. Gardiner and Y. Lucet, Computing the conjugate of convex piecewise linear-quadratic bivariate functions. Math. Program. (Series B) 139 (2013) 161–184. [CrossRef] [Google Scholar]
  4. B. Gardiner, K. Jakee and Y. Lucet, Computing the partial conjugate of convex piecewise linear-quadratic bivariate functions. Comput. Optim. Appl. 58 (2014) 249–272. [CrossRef] [Google Scholar]
  5. T.A. Grandine, On convexity of piecewise polynomial functions on triangulations. Comput. Aid. Geom. Des. 6 (1989) 181–187. [CrossRef] [Google Scholar]
  6. A. Li, Convexity preserving interpolation. Comput. Aid. Geom. Des. 16 (1999) 127–147. [CrossRef] [Google Scholar]
  7. Y. Lucet, What shape is your conjugate? A survey of computational convex analysis and its applications. SIAM Rev. 52 (2010) 505–542. [CrossRef] [MathSciNet] [Google Scholar]
  8. Y. Lucet, Techniques and Open Questions in Computational Convex Analysis, in Comput. Anal. Math. Springer (2013) 485–500. [Google Scholar]
  9. M.V. Mihai and C.P. Niculescu, A simple proof of the Jensen-type inequality of Fink and Jodeit. Mediter. J. Math. 13 (2016) 119–126. [CrossRef] [Google Scholar]
  10. B.S. Mordukhovich and N.M. Nam, An Easy Path to Convex Analysis and Applications. Morgan & Claypool (2014). [Google Scholar]
  11. C.P. Niculescu and I. Rovenţa, Relative convexity and its applications. Aequationes Math. 89 (2015) 1389–1400. [CrossRef] [MathSciNet] [Google Scholar]
  12. A.M. Oberman, The convex envelope is the solution of a nonlinear obstacle problem. Proc. of the AMS 135 (2007) 1689–1694. [CrossRef] [MathSciNet] [Google Scholar]
  13. R.T. Rockafellar, Convex Analysis. Princeton University Press (1970). [Google Scholar]
  14. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Springer (1998). [Google Scholar]
  15. L.L. Schumaker and H. Speleers, Convexity preserving splines over triangulations. Computer Aid. Geom. Des. 28 (2011) 270–284. [CrossRef] [Google Scholar]
  16. L.L. Schumaker and H. Speleers, Convexity preserving C0 splines. Adv. Comput. Math. 40 (2014) 117–135. [CrossRef] [Google Scholar]
  17. J. Sun, On the structure of convex piecewise quadratic functions. J. Optim. Theor. Appl. 72 (1992) 499–510. [CrossRef] [Google Scholar]
  18. A. Weber and G. Reissig, Classical and strong convexity of sublevel sets and application to attainable sets of nonlinear systems. SIAM J. Control Optim. 52 (2014) 2857–2876. [CrossRef] [MathSciNet] [Google Scholar]
  19. C. Zălinescu, Convex Analysis in General Vector Spaces. World Scientific (2002). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.